MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 100CTTT #673261
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer called to inquire about product - daughter is calling on behalf of the customer.Customer has discontinued product - customer has true track meter and test strips.The test strips are expired - manufacturer's expiration date is 10/31/2017 and test strips are part of recall.Customer did not report a complaint associated with the products.The customer feels well and did not report any symptoms.No medical attention associated with the use of the products was reported.Customer has different brand meter and test strips she will be using.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B1: product problem being submitted due to test strips being part of recall # 1052693-06/13/16-001-r strip.Meter and test strips were returned, no investigation required: test strips are expired and no product complaint was alleged by the customer.Root cause: rc-074: manufacturing processing error.Note: manufacturer contacted customer in a follow-up call on 12-jun-2023 to ensure the initial concern has been resolved - able to establish contact with customer who stated they will be using a different brand meter and strips.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17204174
Report Number1000113657-2023-00343
Device Sequence Number5768485
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberSTRIP, WALGREENS 100CTTT #673261
Device Lot NumberRS4670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Distributor Facility Aware Date06/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown